# SDR UALA2010010400013

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,891 hours, 19,891 cycles
- Engine: Pwa PW2040
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Aft Water Heater
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WATER IN AFT GALLEY AFTER 4 HOURS OF FLIGHT.  FOUND CB C4262 FOR AFT WATER HEATERS POPPED AND BURNED SPLICES SP273,SP269,SP1842.  CONFIGURED WIRES IAW WDM 30-71-21 PG 2.  NO OTHER DAMAGE FOUND, TESTED WATER HEATERS. COMPRESSOR PRESSURE GOOD.
